12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Lie algebras all of whose maximal subalgebras h...
View graph of relations

« Back

Lie algebras all of whose maximal subalgebras have codimension one

Research output: Contribution to journalJournal article

Published

Journal publication date1981
JournalProceedings of the Edinburgh Mathematical Society
Volume24
Number of pages3
Pages217-219
Original languageEnglish